I am a 26-year-old boy. I am suffering from stomach pain, cramps, and gastric problem. Before six years when I eat some food I got still more inflammation, pain, and cramps. The first year when I reported in the hospital I came to know that I have gastric ulcer, so I took the medication, and I got cured in about five months.
But I am severely suffering from the same kind of cramps and pains for almost six years. Now when I went to the hospital, they said everything is normal. But the thing is I did not know that masturbation or any sexual feelings may cause it and I have never discussed about my sex life to doctors.
Usually, I masturbate five to six times in a week continuously (not every week of the month). During this time I noticed whenever I do masturbation I get pains and cramps immediately after ejaculation. There are few days when I masturbate I get some relief to those pains and cramps. This is because I think I am not holding my breath while I masturbate. The problem now is my pain and cramps is still for six years. Please help me to come out of this painful life.
Welcome to icliniq.com.
I can understand your concern for your symptoms. The cramps, and pain during and after masturbation can be due to,
1. Renal calculi, do you have any abdominal pain?
2. Urinary tract infection may be a reason. Do you have burning or increased urination?
3. Epididymitis causing scrotal pain.
4. Diabetic neuropathy can cause such pain. Please get it confirmed by blood sugar test.
5. Improper methods of masturbation can also cause pain.
I hope I have answered your query. If you have further doubts, I would be happy to help you.
Query: Hi doctor, I have stomach pain below the breast on the left side with difficulty in depositing waste. I also get a fever during the early morning. Please help. Read Full >>
Answer: Hi, Welcome to icliniq.com. You are suffering from constipation. Because of it, you have stomach pain below the breast on the left side with difficulty in depositing waste. When there is constipation, the waste does not get clear entirely from the bowel. This results in bowel enlargement which put... Read Full
Query: Hello doctor, I am a 24 year old female. What could be the cause of a severe stomach pain that happens after eating nuts, seeds, and things with oil in them? By oil, I mean even olive oil and not just greasy foods. This reaction has been happening for a year or so, and I have avoided these foods as ... Read Full >>
Answer: Hello, Welcome to icliniq.com. Severe stomach pain and cramps can be caused by pancreatitis and food allergy. In your case, both are equally probable. Pancreatitis is a common cause of pain that occurs after the intake of oil-rich foods. Food allergy is a diagnosis of exclusion. I suggest the f... Read Full
Query: Dear doctor, I am on Ortho-Cyclen pills for five months. I skipped my placebo pills and went on to the next pack. Now, I am having stomach cramps after eating, brown discharge, cloudy urine, and fatigue. Kindly advise me. Read Full >>
Answer: Hi, Welcome to icliniq.com. Placebo pills are just vitamin tablets. So, skipping those pills will not cause any problem. Stomach cramps might be due to gastritis. For this, you can take some antacid. For "brownish discharge, cloudy urine and fatigue" please take urine pregnancy test. If it is ne... Read Full
Ask your health query to a doctor online?Ask a Sexologist Now